Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Not able to walk or stand why?

hii,suddenly i can t walk and even stand what s the wrong with me? female..72 years old...i were okay but suddenly i feel that my legs will give out and i cant walk i fear from not be okay again.....plz help me.....
Asked On : Tue, 5 Apr 2011
Answers:  1 Views:  288
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to HCM.

Most likely you have had a stroke, which must have resulted in weakness of muscle.

Are you suffering from high blood pressure? Some times small arteries in the brain might rupture leading to loss of blood supply to that portion of the brain. This will result in loss of function controlled by that portion of the brain.

You will require CT Scan to rule out or confirm this and accordingly the condition will have to be managed.

Physiotherapy gives good result in regaining almost complete function, so don't loose hope.

Wish you speedy recovery.
Answered: Fri, 8 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor